# SDR UALA2012100905733

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 61,548 hours, 7,244 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 24C & 56C SEAT MOUNTED EEL MISSING.  REPLACED SEAT MOUNTED EEL, OPS CHECKED OK.
